# SDR CA040806004

- Difficulty date: July 22, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 5,856 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: SL78027
- Condition: Failed
- Location: Conecting Rod
- Component: Connecting Rod, SL78027
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT DEPARTED AIRPORT: AT 2100 FT AND 4 MILES SOUTH OF DEPARTED AIRPORT, ENGINE STARTED TO RUN ROUGH, PARTIAL POWER LOSS. THE PILOT LANDED AT SAME AIRPORT WITHOUT ANY DIFFICULTY. UPON INVESTIGATION OF ENGINE, FOUND THAT THE CONNECTING ROD BOLTS P/N SL78027 FAILED AND SEPARATION OF CONNECTING ROD CUP.  ENGINE SENT FOR FURTHER INVESTIGATION.
